Title
EORTC 24051 : unexpected side effects in a phase I study of TPF induction chemotherapy followed by chemoradiation with lapatinib, a dual EGFR/ErbB2 inhibitor, in patients with locally advanced resectable larynx and hypopharynx squamous cell carcinomaEORTC 24051 : unexpected side effects in a phase I study of TPF induction chemotherapy followed by chemoradiation with lapatinib, a dual EGFR/ErbB2 inhibitor, in patients with locally advanced resectable larynx and hypopharynx squamous cell carcinoma
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Research group
Molecular Imaging, Pathology, Radiotherapy & Oncology (MIPRO)
Publication type
article
Publication
Amsterdam,
Subject
Human medicine
Computer. Automation
Source (journal)
Radiotherapy and oncology. - Amsterdam
Volume/pages
105(2012):2, p. 238-240
ISSN
0167-8140
ISI
000313756800017
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
Background: In this phase I/II study, the addition of lapatinib (LAP) was investigated in combination with the sequential use of both approaches TPF induction chemotherapy (ICT) followed by chemoradiation (CRT) in locally advanced larynx or hypopharynx squamous cell carcinoma. Patients and methods: Objectives were to assess maximum tolerated dose, dose-limiting toxicity (DLT) and to recommend a safe dose of LAP when administered with 4 cycles of TPF followed by CRT. Results: Seven male patients were included. Three patients were included in the first cohort, at dose level 1 (LAP 500 mg daily plus TPF). Renal toxicity was observed among these three patients (grade 3 [n =1], grade 2 In =1] and grade 1 [n = 1]), with 1 DLT, leading to treatment interruption. in this group. Nephrotoxicity was reversible after stopping LAP and hydration of the patients. In a second cohort of four patients administering docetaxel from the second cycle, 3 more DLTs were observed (grade 2 renal toxicity and grade 3 diarrhea, grade 3 anorexia and grade 3 stomatitis, and grade 4 neutropenia). Based on the occurrence of 4 DLTs at the first dose level of LAP, patient recruitment was closed. Conclusion: These data indicate that LAP cannot be combined safely with full dose TPF. (C) 2012 Elsevier Ireland Ltd. All rights reserved. Radiotherapy and Oncology 105 (2012) 238-240
E-info
https://repository.uantwerpen.be/docman/iruaauth/fcc64c/b2d5067.pdf
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000313756800017&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000313756800017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000313756800017&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle